# SDR FDEA202012283214

- Difficulty date: December 28, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 90,248 hours, 21,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Part time: 21,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK REPAIR AT POSITION 7L/8L ACCOMPLISHED ON SEQ 173 AND WRI 25501425.  REPAIRS COMPLETED ON SEQ CARD 173 SEE JPF FOR WORK STEPS NEEDED TO MAKE NR FOR RDR/SDR.
